# SDR 96ZZZM601

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR BEAM TOP FLANGE RBL 42 TO RBL 64 STATION 380 HAS CORROSION.  CUT OUT DAMAGED AREA OF FLOOR BEAM BS 380 LBL 52 10 INCHES APPROX CLEANED AREA, NO MORE CORROSION FOUND.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED FLOOR BEAM REPAIR AS PER SRM 53-10-8.
